# SDR 2008UALA02667

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 33,603 hours, 12,732 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Panel
- Part number: 330TS08Y
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'ENGINE FIRE EXTINGUISHING-SQUIB' LIGHT OF 'AGENT 1' PUSH BUTTON SWITCH IS OFF DURING 'LOOP-SQUIB TEST'.  CREW COMMENTS, ENG 2 SQUIB LIGHT DOESN'T ILLUMINATE ON TEST.  FOUND FIRE PANEL SHORTED.  REPLACED FIRE PNL OP'S NORMAL.
